# SDR DHL98726117

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 3 ENGINE LOWER COWL INBD SIDE 3RD LATCH OUT FROM OUTBD END, INBD GUSSETT CRACKED.  REPLACED GUSSETT PER SRM 51-40-03, 9 BY 6.  N/R 6263.
